Strong convergence theorems for modifying Halpern-Mann iterations for a quasi-ϕ-asymptotically nonexpansive multi-valued mapping in Banach spaces

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1812
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Strong convergence theorems for modifying Halpern-Mann iterations for a quasi-ϕ-asymptotically nonexpansive multi-valued mapping in Banach spaces ; volume:2013 ; number:1 ; day:17 ; month:5 ; year:2013 ; pages:1-12 ; date:12.2013
Fixed point theory and applications ; 2013, Heft 1 (17.5.2013), 1-12, 12.2013

Creator
Li, Yi
Contributor
Liu, Hong Bo
SpringerLink (Online service)

DOI
10.1186/1687-1812-2013-132
URN
urn:nbn:de:1111-2016073141596
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:01 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Li, Yi
  • Liu, Hong Bo
  • SpringerLink (Online service)

Other Objects (12)